A note on boundary blow-up problem of $\Delta u=u^p$
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 245-251
Published online 2019 Jan 01
Seick Kim
Yonsei University
Abstract : Assume that $\Omega$ is a bounded domain in $\mathbb{R}^n$ with $n\ge 2$. We study positive solutions to the problem, $\Delta u=u^p$ in $\Omega$, $u(x)\to\infty$ as $x\to\partial\Omega$, where $p>1$. Such solutions are called boundary blow-up solutions of $\Delta u=u^p$. We show that a boundary blow-up solution exists in any bounded domain if $1
Keywords : blow-up, semi-linear equation, existence, uniqueness
MSC numbers : Primary 35J65; Secondary 35B05
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd